Transience and recurrence of rotor-router walks on directed covers of graphs

Wilfried Huss, Ecaterina Sava-Huss

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-13
JournalElectronic Communications in Probability
Volume17
Issue number41
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Theoretical

Cite this

Transience and recurrence of rotor-router walks on directed covers of graphs. / Huss, Wilfried; Sava-Huss, Ecaterina.

In: Electronic Communications in Probability, Vol. 17, No. 41, 2012, p. 1-13.

Research output: Contribution to journalArticleResearchpeer-review

@article{b449bb9f6c4f4267b51af6d235b55103,
title = "Transience and recurrence of rotor-router walks on directed covers of graphs",
author = "Wilfried Huss and Ecaterina Sava-Huss",
year = "2012",
language = "English",
volume = "17",
pages = "1--13",
journal = "Electronic Communications in Probability",
issn = "1083-589X",
publisher = "Institute of Mathematical Statistics",
number = "41",

}

TY - JOUR

T1 - Transience and recurrence of rotor-router walks on directed covers of graphs

AU - Huss, Wilfried

AU - Sava-Huss, Ecaterina

PY - 2012

Y1 - 2012

UR - http://ecp.ejpecp.org/article/view/2096

UR - http://10.1214/ECP.v17-2096

M3 - Article

VL - 17

SP - 1

EP - 13

JO - Electronic Communications in Probability

JF - Electronic Communications in Probability

SN - 1083-589X

IS - 41

ER -